# SDR 2009FA0000405

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N725SV
- Make and model: Cessna 441
- Aircraft serial: 4410051
- Aircraft time: 5,680 hours, 7,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 5111515200
- Condition: Corroded
- Location: Cabin Door
- Part time: 5,680 hours, 7,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP THE UPPER CABIN DOOR WAS REMOVED FOR INSP.  THE HINGE PIVOT BOLTS COULD NOT BE REMOVED BECAUSE THE BOLTS, BUSHINGS AND BRGS WERE ALL RUSTED SOLID.  THIS CAUSED THE BOLTS TO PIVOT IN THE FUSELAGE STRUCTURE INSTEAD OF THE BRGS CAUSING EXCESSIVE WEAR OF THE FUSELAGE DOOR MOUNT HOLES.  THERE IS NO REQUIREMENT TO REMOVE THE UPPER DOOR EXCEPT DURING THE SID INSP CALLED OUT IN THE LATEST MANUAL REVISION NR16.
